# SDR YENA2022081200789

- Difficulty date: August 8, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 364
- Aircraft time: 32,061 hours, 21,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Eicas
- Condition: Fault Message
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT#159, BOS-PHL. (REJECT TO TAKEOFF) 'DOOR PAX AFT OPEN INDICATION ON TAKE OFF ROLL, REJECTED TAKE OFF AT 60 KNOTS. RTO DOOR INDICATION INOP ( DOOR POS IND ON MFD & ASSC EICAS-PAX (L1/L2) AND SERVICE (R1/R2) ).' (SUPPLEMENTAL TO FOLLOW)
